# SDR AWXA200600280

- Difficulty date: January 25, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53480043202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED LEVEL 2 CORROSION ON CABIN FLOORBEAM AT Y1732 AND FR68.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-41-14 FIG 101.  MAINTENANCE CUT OUT DAMAGED AREA AT Y1732 BEAM IAW AIRBUS 320 SRM 53-41-14 FIG 201.  RECEIVED REPAIR ANGLE AND REPAIR FILLER IAW AIRBUS 320 SRM 53-41-14.  INSTALLED REPAIR PARTS AT Y1732 AND FS 68 IAW AIRBUS 320 SRM 53-41-14.
